# SDR FDEA2018100542777

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 88,611 hours, 37,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: AFA3883505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD STA.1781 LONGERON R42 L-ANGLE BRACKET SHOWING EXFOLIATING CORROSION. REMOVED & REPLACED "T-ANGLE BRACKET" AFB3883-505 AT STA. 1781 LONGERON R42 PER DWG AFA3878.
